It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Vitamins & Supplements Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 03-22-2013, 01:55 PM   #1
Junior Member
(female)
 
Join Date: Mar 2013
Posts: 16
amylynns HB User
Side Effects From Vit D?

My Dr just started me on prescription Vit D. 1.25mg twice a day for 8 days to start with.
My Vit D level was 11 (normal 30-100)
Took one last night before bed and this morning my lower back area felt kind of achey. Just figured I'd slept wrong. But as the day is moving along, the low back/flank area is really, really aching.
What would be causing this?? I thought Vit D was supposed to make me feel better?! :-)

 
Sponsors Lightbulb
   
Old 03-29-2013, 11:46 AM   #2
Member
(female)
 
Join Date: Feb 2012
Location: Minneapolis, MN
Posts: 76
snowbell60 HB User
Re: Side Effects From Vit D?

Quote:
Originally Posted by amylynns View Post
My Dr just started me on prescription Vit D. 1.25mg twice a day for 8 days to start with.
My Vit D level was 11 (normal 30-100)
Took one last night before bed and this morning my lower back area felt kind of achey. Just figured I'd slept wrong. But as the day is moving along, the low back/flank area is really, really aching.
What would be causing this?? I thought Vit D was supposed to make me feel better?! :-)
I feel some aches and pains too when i take more than 1000 IU daily. Not sure what the cause is

 
Sponsors Lightbulb
   
Old 03-29-2013, 12:31 PM   #3
Junior Member
(female)
 
Join Date: Mar 2013
Posts: 16
amylynns HB User
Re: Side Effects From Vit D?

It seems to be a bit better now. It's just in the mornings now when I first get up and pee, LOL. The right side aches when I pee? Then it's pretty much fine the rest of the day. Weird!?

 
Old 03-29-2013, 12:41 PM   #4
Member
(female)
 
Join Date: Feb 2012
Location: Minneapolis, MN
Posts: 76
snowbell60 HB User
Re: Side Effects From Vit D?

Quote:
Originally Posted by amylynns View Post
It seems to be a bit better now. It's just in the mornings now when I first get up and pee, LOL. The right side aches when I pee? Then it's pretty much fine the rest of the day. Weird!?
It happens to me as well. My ride side hurts. However, it only happens when I take more than 1000 IU in a day.

 
Old 03-29-2013, 12:51 PM   #5
Junior Member
(female)
 
Join Date: Mar 2013
Posts: 16
amylynns HB User
Re: Side Effects From Vit D?

This is the first time I've had to take it, prescription form. I think they said it's equal to 50,000 IU. So I guess it's a good bit of a dose! :-)
I don't really feel any different having taken it for just about the 8 days now. ( I missed a couple evening ones, so I'm making those up now)
I guess I figured I'd be all full of energy and bone/joint pain would be better. Not so much. Oh well...

 
Closed Thread




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 07:30 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!